# SDR SWAA2020042033086

- Difficulty date: March 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT FLOOR TO BULKHEAD PANEL SUPPORT ANGLE BS947 RBL19 WL179. / CORROSION ON BULKHEAD LWR ANGLE FOUND OUT OF LIMITS; DUE TO NO LIMITS ESTABLISHED IN SRM. REMOVED PART; RECEIVED NEW PART LOCATED & DRILLED & INSTALLED PER SRM 51-40-02-0G-0. SRM 51-40-05-0G-0; DWG 149A8110; 149A8117.
